Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having constant cold. Diagnosed with sinusitis. Relieves on taking Aspirin and ampiclox. Reddish spots on the throat. What to do?

Hello Doctors, please i have been having constant cold for 5 years, have went for medical examination which i was diagnosed of having Sinuses, i was placed on drugs, sometimes it goes and comes back, but the thing is that whenever it goes, the upper floor of my mouth look smooth and always rough when it comes back, if i used Aspirin , Antibiotic like Ampiclox or any antimaleria drugs it goes. For almost a year have been having thisv red small spot at the back of my troat that never goes away follow by like a red paches of vein around my mouth and when i sleep only doing the night, i have this chocolate colour saliva stuck at the back of my troat without any mouth pain. Doctor am confused, hope am not dieing gradually. please what should i do.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Dear Fajimison
Hello I am Dr Ravinder Sharma, ENT specialist from india. On the basis of the information proovided it appears that you are suffering from chronic infection of sinuses (chronic sinusitis). Possibly some of these secretions goes from the posterior end of nose into throat which further causes throat symptoms. I would advise you for a ENT consultation and a CT scan of paranasal sinuses Coronal and axial cuts, plain. If there is some collection / mass in nose and/or sinuses it needs to be treated. Allergy can also be a predisposing factor for such symptoms. I hope this answers your concern. Do let me know if I can help you futher in this

with regards
Ravinder Sharma
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor